Deprecated: The each() function is deprecated. This message will be suppressed on further calls in /home/hairsite/public_html/hair-loss/functions.php on line 155
Hair Loss Forum -

March 2017 - Trending Topics in our new forum

 Stem cell hair restoration results - Dr. Cole vs Histogen vs RepliCel.
 Dr. Paul Kemp, CEO of HairClone answers questions about follicle banking.
 RepliCel year 2017 forecast for RCH-01 cell based hair regeneration.
 Dr. Cole to start stem cell hair restoration trial in the US.
 Dr. Umar's 6500 grafts life saving repair procedure for transplant victim.
 FUE donor harvesting, what you must know when choosing a clinic.
 Dr. Koray Erdogan raises the standard in FUE artistry skills.
 Dr. Arvind on how to formulate your own toxic free shampoo.
 Conference & FREE hair restoration consultations; cities worldwide.

This is a READ ONLY forum.
Access our brand new platform at HairSite New Forum to continue the discussion on these topics that you are interested in. All contents and discussions have been transferred to our new forum at
  HairSite New Forum

Log in | User | Register

If this does not convince you to take propecia / avodart, nothing will (Drugs & Medications)

posted by Freddie555, 17.01.2011, 02:42

hi paco,

yes I understood everything of what you said.

First I'm not a doctor so take my advice for what it is. I don't see how finasteride could have caused your vision problem. I would more likely suspect minoxidil since it essentially high dose heart medication and might have something to do with blood vessel formation. But again i've never heard of anyone with vision problem on that either.

Why not contact the makers of propecia and ask them if there have been ANY cases of vision related problems while taking the drug in any of their studies/trials or studies/trials by third parties they might be aware of. They surely have a database of many thousands of people who went through the trials and the associated symptoms.

If you suspect finasteride is the cause, there is no point risking your eye sight for your hair. Your eye sight is far too important.

Also check to see if you have glaucoma or any other type of condition like diabetes..etc. It could be just a coincidence that your vision problem showed up at the time you started taking finasteride.




Freddie555 is located in [NA] and he is available to meet: NO

---
"When true Hair Multiplication comes, it will arise out of the East." - John The Revelator, Feb. 18, 2001


Complete thread:

120100 Postings in 12546 Threads, 6041 registered users
Hair Loss Forum | Admin contact

 
This is a READ ONLY forum.
Access our brand new platform at HairSite New Forum to continue the discussion on these topics. All contents and discussions have been transferred to
HairSite New Forum

Disclosure: This is an advertising site for our paid sponsors & advertisers. The contents, videos & photos on HairSite are provided by paid sponsors and are not endorsed by HairSite in any way. The recommendations, results, and representations made by our sponsors/advertisers do not reflect the opinions of HairSite. This site is to showcase successful hair restoration results only. It is not the mandate of this site to engage in the discussion of failed, unsuccessful procedures, lawsuits, litigations or complaint cases; comments of such nature, including external links, may be removed from the forum. Notify hairsite@aol.com any false, defamatory, misleading or inappropriate user generated contents for immediate removal from the forum. Also read Terms of Use & Privacy Statement |  HairSite advertisers: ASMED | Dr. Bhatti | Dr. Bisanga | Dr. Cole | Dr. Hakan Doganay | Dr.Epstein | Dr. Jones | Dr. Halder | Hasson & Wong | Dr. Klein | Dr. Madhu | Dr. Mwamba | Dr. Donald Ng| Dr. Poswal | Dr. Rahal | Dr. Razack | Dr. Reddy | Dr. Umar | Dr. Woods | DHI Global | HDC Clinic | |Lasercomb | Reviva Clinic | Ziering Medical|